# SDR HALA20250213006

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 34,396 hours, 79,946 cycles
- Engine: Rroyce BR700715A130
- Engine time: 27,878 hours, 64,889 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LVL 2- ENG L COMP STALL ON EAD DURING LANDING ( NO OTHER INDICATIONS). PERFORMED FIM 72-00 TASK 803, REMOVED AND REPLACED LH ENG N2 SHARED SPEED PROBE PER AMM 77-12-01, OPS AND LEAK CHECK GOOD. NO DEFECTS NOTED. OK FOR SERVICE.
